On the nature of solutions of neutral differential equations with periodic coefficients

TUNÇ C., Altun Y.

Applied Mathematics and Information Sciences, vol.11, no.2, pp.393-399, 2017 (SCI-Expanded) identifier


By this work, we construct certain specific assumptions guaranteeing the asymptotic stability (AS) of trivial solution to a retarded linear neutral differential equation with periodic coefficients, and we estimate the decay rate of the solutions of the considered equation. To reach the desirable results, we benefit from a Lyapunov functional. We give an example to show applicability of the constructed assumptions and use MATLAB-Simulink to show the behaviors of the paths of the solutions of the considered equation.